# SDR F3LA2024041700051

- Difficulty date: April 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N336FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08357
- Aircraft time: 18,413 hours, 8,209 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001313278-0020 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFTER DVI CABIN FLOOR STRUCTURE AFT ENTRANCE; LH SHEAR PLATE FOUND CRACK & REQUIRE REPLACEMENT AS PER A320N SRM 51-72-11 REV. 39   REPLACED LH SHEAR PLATE AS PER SRM A320N 51-72-11 REV. 39 MX ACTION IS ACCEPTABLE.
